# SDR AALA201710139013

- Difficulty date: October 1, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY SEAT TRACK BETWEEN FRAMES 64 AND 66,  -Y1292.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472816.
